Follow
Share

My wife is in her 11th year after being diagnosed with Alzheimer's.

This question has been closed for answers. Ask a New Question.
Bounce? What exactly do you mean by bounce? Nervous and bouncing her leg? My mom does that, plus the above mentioned pacing. To ease some of the "shaking leg" her doc gave her a Parkinsons Drug... it has helped tremendously but aside from a complete knock out, nothing much can stop the pacing part. Sorry. Speak to her doctor of your concerns... you need to take care of yourself as well.
Helpful Answer (0)
Report

Robert, so many things can happen when someone has Alzheimer's. We have a woman on the group here whose mother paces constantly. Your wife's bouncing makes me think of this. I know that it is a concern to you. I am hoping the doctor can find some way to slow the bouncing down or make it stop.

I disagree with tardive dyskinesia, since I don't know of any drugs used for Alzheimer's that would cause this. Face and tongue movements and stiff body postures are the hallmarks of this disorder. Tardive dyskinesia can be a long-term side effect of drugs like Haldol.
Helpful Answer (1)
Report

Tardive dyskinesia , a side effect of meds.
Helpful Answer (0)
Report

This question has been closed for answers. Ask a New Question.